# SDR REXA201100342

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 20,658 hours, 18,167 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED FROM IND - DTW TO FWA FOR TOTAL HYDRAULIC FAILURE ON SYSTEM NR 3 CREW DECLARED EMERGENCY.  STILL IN WORK FOR HYD PUMP REPLACEMENT & GEAR SWING.
